# SDR CA020912001

- Difficulty date: September 3, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 60,374 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Nr 2 Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN)  NR 2 PACK RAM AIR LOUVER WILL NOT POSITION PROPERLY ON GROUND, IN FLIGHT IT STAYS AT ONE O`CLOCK  POSITION. C/B TRIPPED WHEN PACK NR 2 IS OPERATED IN MANUAL.   NR 2 PACK CONTROLLER INOP IN AUTO AND MANUAL.  FOUND NO CONTINUITY BETWEEN RAM AIR ACTUATOR LOUVERS  NR 2. CONNECTOR 2162-P6 PIN 1,2,3 TO RAM AIR INLET RELAY.  FOUND NR 2 HEAT EXCHANGER AT 4 FT FROM  NR 2 RAM AIR ACTUATOR CONNECTOR HAD A TOTAL OF 7 WIRE INSULATORS DAMAGED TO CENTRAL CONDUCTOR, WHEN POWER WAS APPLIED, ELECTRICAL ARCING WAS PRODUCED BETWEEN THOSE WIRES CAUSING C/B TO TRIP.
